MathSciNet Relay Station
MathSciNet bibliographic data
MR228615 (37 #4195) 22.10 (08.00)
Hofmann, Karl Heinrich Categories with convergence, exponential functors, and the cohomology of compact abelian groups. Math. Z. 104 1968 106–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement